MathSciNet Relay Station
MathSciNet bibliographic data
MR2574892 52C10
Iosevich, Alex; Shparlinski, Igor E.; Xiong, Maosheng Sets with integral distances in finite fields. Trans. Amer. Math. Soc. 362 (2010), no. 4, 2189–2204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement